# SDR DXTA2025062003970

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N862QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000114
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 009419
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS FAIL TO TEST DURING PREFLIGHT. RAN QRH, AND CHARGED BATTERY PACKS, POWERED DOWN, AND THE EMER LIGHTS PASSED TEST.  PLANE WAS SHUT DOWN FOR 1.5 HOURS AFTER FLIGHT, AND EMER LIGHTS FAILED TEST.  RAN QRH AGAIN TO PASS TEST.  BATTERY PACKS ARE NOT HOLDING CHARGE LIKE THEY SHOULD. CORRECTIVE ACTION: REPLACED EMERGENCY BATTERY'S OPS CHECK GOOD ALL WORK COMPLETED IAW CESSNA 700 AMM 33-50-07
